# SDR ASOA201101760

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 27,026 hours, 23,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Part number: SL233708
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR ON AFT PRESSURE BULKHEAD HAS BROKEN MOUNT LOCATED BOTTOM LT BY BAGGAGE DOOR ENTRANCE.  R & R ISOLATOR ON 621 BULKHEAD BOTTOM LT BY BAGGAGE DOOR ENTRANCE IAW SRM 51-42-13.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
